Molecular epidemiology of amebiasis.

Ali, IK; Clark, CG; Petri, WAJr; (2008) Molecular epidemiology of amebiasis. Infection, genetics and evolution, 8 (5). pp. 698-707. ISSN 1567-1348 DOI: https://doi.org/10.1016/j.meegid.2008.05.004

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1016/j.meegid.2008.05.004

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar